Program (final) NSSM-2023

		Program (miai) NSSIVI-2025				
Day 1 (January	y 17, 20	D23) in Auditorium S4 (Auditorium available for the workshop 1	200)-1800)		
12:00-13:00 Registration (Lunch from 12:30)						
13:00-13:10	Open	Opening words (Jon Otto Fossum)				
Session 1	Chair	: Matti Knaapila				
13:10-13:30	01	XS at 4th generation synchrotrons and the new capabilities at CoSAXS beamline in MAXIV Laboratory		Tomas Plivelic		
13:30-13:50	O2	In-situ loading and multi-scale deformation measurements of nanostructures and materials		Pablo Mota- Santiago		
13:50-14:10	О3	SAXS on magnetotactic bacteria and isolated magnetosomes in an external magnetic field	n	Christian Gollwitzer		
14:10-14:30	04	Nematic suspensions of clay nanosheets: Structural coloration and USAXS		Paulo Henrique Michels Brito		
14:30-14:50	Break	(20 min) w/ coffee				
Session 2	Chair	: Kenneth D. Knudsen				
14:50-15:10	05	Time-of-flight spin-echo SANS at ISIS Gregory S		Gregory Smith		
15:10-15:30	06	ESS Soft Matter Instrumentation		Andrew Jackson		
15:30-15:50	07			Leonardo Chiappisi		
		Limoncello to polymer actuators				
15:50-16:10	08	Ion selectivity at the origin of block copolyelectrolyte micelles		Ralf Schweins		
16:10-16:20		(10 min)				
Session 3		Chair: Reidar Lund				
16:20-16:35	09	Xeuss -the next generation laboratory beamline for soft matte	r	Szymon Stolarek		
16:35-16:50	010	Processes under the magnifying glass: In situ and operando SWAXSS studies in the laboratory		Heiner Santner		
16:50-17:05	011	High brightness MetalJet Xray source for advanced SAXS/WAX applications	S	Julius Hållstedt		
17:05-17:10	012	LINXS and new opportunities for X-ray and neutron researcher	٠ς	Marie Skepö		
17:30-19:00	لــــــــا	r session and exhibition	,	Warte Skepe		
19:00-	Dinne					
		D23) in Auditorium S1 (Auditorium available for the workshop 0	SU(D-1400)		
Session 4		: Justas Barauskas	800	7-1400)		
09:00-09:20			Wojciech			
09.00-09.20	013	Data Analysis		otrzebowski		
09:20-09:40	014	Soft matter antibiotics: gram-negative bacteria-selective nanoparticle assemblies		nomas Vogelaar		
09:40-10:00	015	The role of histidines in antimicrobial peptides	۸r	manda E Skog		
10:00-10:20	015	From vesicles to nano-ruffles	1	Amanda E. Skog /ictoria A. Bjørnestad		
10:00-10:20			VI	ctoria A. Djørnestad		
		Break (20 min) w/ coffee				
Session 5 10:40-11:00	O17	: Ville Liljestrøm Studying micro-mechanics of semi-crystalline polymer by mean of XRD	ns	Luigi Balzano		
11:00-11:20	018	Moisture induced swelling of nanocellulose based materials		Agnes Åhl		
11:20-11:40	018	Aggregation Behaviour of Pramlintide - A Scattering Approach		Ellen Brunzell		
11:40-12:00	020	Investigation of Structure-Function Relationships in the Tear		Ryan Trevorah		
		Film Lipid Layer		Nyan mevoran		
12:00-12:10		Break (10 min)				
Session 6	1	Chair: Arne Skjeltorp				
12:10-12:30	021	CO2 intercalation in clay minerals		Konstanse Seljelid		
12:30-12:50	022	Forming cellulose mesocrystals with external magnetic fields		Germán S. Alvarez		
12:50-13:10	023	DLS-SANS simultaneous setup Barbara Ruzicka				
13:10-13:20 Closing including proposal for next year's workshop						
13:20-13:50	Lunch					
		a nearby Auditoriums S1/S/				

		I
P1	LINXS and new opportunities for X-ray and neutron researchers	Marie Skepö
P2	On the Stability of Nanopeptides: Structure and Molecular Exchange of	Szymon Mikolaj
	Self-assembled Peptide Fibers	Szostak
Р3	Disruption of Lipid Rafts by Antimicrobial Peptides	Vladimir Koynarev
P4	The ESS Deuteration and Macromolecular Crystallisation support	Zoe Fisher
	platform	
P5	The Institut Laue Langevin: neutrons and more for world-class research	Mark Johnson
	in soft matter	
P6	The soft matter and chemistry support facilities at the Institut Laue-	Leonardo Chiappisi
	Langevin	
P7	SAXS studies of drug self-assemblies in polyelectrolyte gels	Per Hansson
P8	Locomotion of bacteria through soft matter	Andrew Akanno
P9	Investigating swelling behavior of Sodium Fluorohectorite by USAXS and	Osvaldo Trigueiro
	Optical Microscopy	Neto
P10	CO2 intercalation in clay minerals: X-ray diffraction observations	Sunniva Omdal
P11	Development of conductive inks of metallic particles and graphene	Alexsandro Bobsin
	dispersions for applications in	
P12	Monitoring Lifetime of Thermoplastic Composites by Combining	Alexander Sexton
	Analytics and Machine learning	
P13	Carbon Nanotubes and Graphene Flakes Grown Synchronously in	Barbara Pacakova
	Confined Space of Layered Silicate	
P14	Spontaneous Wrapping of a Droplet with Clay Nanosheets	Yue Yu
P15	High brightness MetalJet Xray source for advanced SAXS/WAXS	Geethanjali
	applications	Gopakumar
P16	Development of a "Newton shutter" prototype for the FREIA (ESS) and	Tom Arnold
	ZOOM (ISIS) Instruments	
P17	Preliminary SAXS studies of Pickering emulsions with pea proteins	Eleonora Olsmats
P18	SAXS characterization of dendrimers, drug nanocarriers	Oxana Klementieva
P19	Laboratory SAXS for drug development	Søren Skou
P20	Liquid-Liquid Phase Separation mediated by Intrinsically Disordered	Henrik V. Sørensen
	Proteins investigated by Small-A	
P21	Gluten versus gluten-free pasta: a structural analysis	Judith Houston
P22	Spontaneous formation of ultra-small unilamellar vesicles in mixtures of	Magnus Bergström
	an amphiphilic drug and a phospholipid	
P23	Detectors from π tec	πtec

Immediately after the poster session, the dinner is in the same place (cafeteria).

Drinks are available during the poster session and the dinner.

